# SDR 9501499947

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Lt/Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN LEFT AND RIGHT TRAPEZOIDAL PANEL INBOARD FITTINGS AT FASTENER HOLES.  REPLACED BOTH PER BULLETIN 53-115, AC54284.
